# SDR DL75E090699

- Difficulty date: April 17, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 39,019 hours, 13,455 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 1640 BL0 TO RBL 59 CORROSION UPPER AND LOWER SURFACES.  REPAIRED WITH SPLICE AT SAA/SAT DURING HMV VISIT ON NR 126386 JOB NUMBER 82598850001.
